# SDR SWAA2021022245953

- Difficulty date: January 31, 2021
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N8611F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36892
- Aircraft time: 27,919 hours, 12,310 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BL0 INERCOSTAL CRACKED AT STA 284.5 / REMOVED AND REPLACED MAIN CABIN INTERCOSTAL FROM STA. 277 TO 294.5 BL 0 IAW SRM 51-40-02-0G-0 AND DWG # 141A5400 REV - TAG# WN7638
